# SDR 2023F00344

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: General aviation
- Aircraft: N35LH
- Make and model: Lear 45LEAR
- Aircraft serial: 452116
- Aircraft time: 7,644 hours, 5,207 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 4552803060002
- Part serial: NA
- Condition: Cracked
- Location: Rh Mlg Door
- Part time: 7,644 hours, 5,207 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PRE-FLIGHT WALKAROUND OF THE AIRCRAFT, FOUND THAT THE ATTACH FITTING FOR RH INBOARD MLG DOOR ACTUATOR WAS CRACKED/BROKEN.  FITTING IS STILL ATTACHED TO BOTH THE DOOR AND ACTUATOR. HOWEVER ONLY 2 OUT OF 3 BOLTS NOW SECURE THE DOOR TO THE ACTUATOR, CAUSING A POSSIBLE REDUCTION IN RELIABLILITY OF THE ASSOCIATED COMPONENTS AND SYSTEM.
